# SDR DALA2025051403723

- Difficulty date: May 1, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- LH WING, OUTBOARD FLAP HINGE POINT AC SIDE, IB FITTING WORN. COMPLIED WITH ERA 623200-14AD REV ORG. REPAIRED LH WING OUBOARD FLAP HINGE POINT AC SIDE PER ERA 623200-14AD REV ORIG. REWORKED AND BUSHED LH WING OUTBOARD FLAP HINGE POINT, INBOARD FITTING PER PRI 623200-14AD REV 0. COMPARED PRI 623200-14AD REV 0 AND ERA 623200-14AD REV ORIG AND ALL MATCH. ERA 623200-14AD REV ORIG COMPLIED WITH. ASSOCIATED ER/A 14-623200 ADDED FOR AC 9572. (LP #0943470)
